# SDR FDEA201108243454

- Difficulty date: August 24, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 655612215
- Condition: Corroded
- Location: Bs 950a S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 950A FRAME SHEAR TIE IS CORRODED ON FWD SIDE BETWEEN S26-27L.  REMOVED SHEAR TIE IAW SRM 53-10-04 FIG 15.  FABRICATED, HEAT TREATED,  LOCATED & DRILLED NEW SHEAR TIE, & INSTALLED IAW SRM 51-10-06, SRM 53-10-01 FIG 1, SRM 53-10-04 FIG 15, SRM 51-10-02, FAS ER 2-37153-801.
